# SDR 08FDEA04140

- Difficulty date: September 30, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N389FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46623
- Aircraft time: 73,025 hours, 30,064 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Panel
- Part number: AJC741595
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE AT THE 5:00 POSITION; LIP RING PANEL LEFT FAN COWL OPEN / CLOSE IS DELAMINATED / CRACKED & GOUGED WITH LOOSE & SHEARED FASTENERS.  REMOVED;  FABRICATED & REPLACED THE LOWER SKIN PANEL & ANGLE IAW SRM 51-31-01, 51-35-01, 51-24-01 & 55-31-01 & DWG AJC7415;  REV BK.  ANGLE MARKED IAW GMM 7-0-1000.
